Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Weyl modules for classical and quantum affine algebras

Authors: Vyjayanthi Chari and Andrew Pressley
Journal: Represent. Theory 5 (2001), 191-223
MSC (2000): Primary 81R50, 17B67
Published electronically: July 5, 2001
MathSciNet review: 1850556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We introduce and study the notion of a Weyl module for the classical affine algebras, these modules are universal finite-dimensional highest weight modules. We conjecture that the modules are the classical limit of a family of irreducible modules of the quantum affine algebra, and prove the conjecture in the case of $sl_2$. The conjecture implies also that the Weyl modules are the classical limits of the standard modules introduced by Nakajima and further studied by Varagnolo and Vasserot.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 81R50, 17B67

Retrieve articles in all journals with MSC (2000): 81R50, 17B67

Additional Information

Vyjayanthi Chari
Affiliation: Department of Mathematics, University of California, Riverside, California 92521

Andrew Pressley
Affiliation: Department of Mathematics, Kings College, London, WC 2R, 2LS, England, United Kingdom

PII: S 1088-4165(01)00115-7
Received by editor(s): August 23, 2000
Published electronically: July 5, 2001
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia